# SDR MASA2011030202054

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,755 hours, 14,138 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: CDEL400623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR ENTRY LIGHT WON'T TURN OFF.  MX R2 ON & OFF SWITCH.
